# SDR QXEA2025112100348

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 22,123 hours, 15,209 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK AT THE RIGHT HAND WING ROOT / WHEEL WELL AREA. AREA HAD A PREVIOUS REPAIR APPLIED. AIRCRAFT REMOVED FROM SERVICE AND IS CURRENTLY BEING REPAIRED.
